# SDR JJBA20230804002

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 39,669 hours, 27,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13622
- Condition: Inoperative
- Location: Unknown
- Part time: 5,984 hours, 5,465 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL FWD EMERGENCY LIGHT INOPERATIVE. SWAPPED BPS 1 CRADLE WITH BPS 3 CRADLE AND PROBLEM WAS FIXED. RETURNED TO ORIGINAL CONFIGURATION. SUSPECT BAD BPS 1 CRADLE, P.O.O. REMOVED EMERGENCY LIGHT 1 BATTERY AND CRADLE. INSTALLED NEW EMERGENCY BATTERY PACK. OPS CHECK FAIL. WHEN PLUGGED IN LIGHTS WILL NOT TURN OFF. REMOVED AND REPLACED #1 EMERGENCY BATTERY PACK. OPS CHECK SAT.
